# SDR SWAA2013021112477

- Difficulty date: February 6, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N261AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 26,328 hours, 12,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 654A0004106
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 CHORD CORRODED.  REMOVED CORROSION FROM R-1 CHORD.  ORIG MAT .080 100% MAT LOSS OUT OF LIMITS.  REMOVED & REPLACED CHORD P/N 654A0004-106 PO 790191580 B737 SRM REF 51-10-02, 53-10-15, 51-40-02, 51-40-05 51-20-01
